| Catalog Number |
19260-001 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to vyaire medical, the blower demand exceeded alarm occurred while transporting a patient.Patient involved, but no harm or injury to patient.Trach patient was put on another ventilator with no further issues.
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).H3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.No patient involvement.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.